Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 5, Pages 1106–1108 (Mi dan37192)  

GEOPHYSICS

Ice cover fluctuations due to internal waves of the Arctic Ocean

V. N. Smirnov

Arctic and Antarctic Research Institute, Leningrad

Full text: PDF file (368 kB)
UDC: 532.05+532.59+534(204,1)+550.03+551.465.4(262,5)
Presented: В. В. Шулейкин
Received: 02.06.1971

Citation: V. N. Smirnov, “Ice cover fluctuations due to internal waves of the Arctic Ocean”, Dokl. Akad. Nauk SSSR, 206:5 (1972), 1106–1108

Citation in format AMSBIB
\Bibitem{Smi72}
\by V.~N.~Smirnov
\paper Ice cover fluctuations due to internal waves of the Arctic Ocean
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 5
\pages 1106--1108
\mathnet{http://mi.mathnet.ru/dan37192}


Linking options:
  • http://mi.mathnet.ru/eng/dan37192
  • http://mi.mathnet.ru/eng/dan/v206/i5/p1106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021